ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Maity, Soma (2014) On the stability of the L-p-norm of the Riemannian curvature tensor. In: PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 124 (3). pp. 383-409.

Bhattacharya, Atreyee and Maity, Soma (2014) SOME UNSTABLE CRITICAL METRICS FOR THE L-n/2-NORM OF THE CURVATURE TENSOR. In: MATHEMATICAL RESEARCH LETTERS, 21 (2). pp. 235-240.

Gururaja, HA and Maity, Soma and Seshadri, Harish (2013) On Wilking's criterion for the Ricci flow. In: Mathematische Zeitschrift, 274 (1-2). pp. 471-481.

This list was generated on Sat Oct 19 18:20:46 2019 IST.